| Catalog Number |
153504 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that within one week after placement, urine leaked from the drain bag.Per follow up information received on 29oct2025, customer confirmed that urine was leaked from bag.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error.Submitting the investigation details as additional information.The reported event was confirmed ¿ cause unknown.The reported failure was able to be reproduced.Sample has been evaluated and observed there was tear on the backside of the drainage bag that allowed water to leak out.Microscopic examination performed the tear was not penetrated to the frontside.However, the exact cause on how and when problem occurred could not be determine.The potential root cause for this failure mode could be bag scratch on the parts of bed.The labeling and instructions for use were found to be adequate.The dhr review could not be performed without a lot number.Therefore, no additional action is required at this time.Correction: d,h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description